default-icon
Vomiting uneasy
I have informed u the problem just for information LDL Cholestrol is 111.4 BP is140/80 ECG is normal tablet recommend by cardio is T. NEXOVAS 5,T. TONACT ASP 75 T. SHELCAL HD 12, T. CARNISURE PLUS, FOR 10 DAYS AND T. DOLO_650 for 3 days
47 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Kumar Gadi (Lt Col)
General Physician 40 yrs exp Gurgaon

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Headache may be the side effect of the medicines which have been started. You should wait for some time and if it doesn't improve  you should consult your doctor for the same. In the mean time you should avoid tension, take balanced and nutritious diet, do some mild exercise like waking, Deep breathing exercises and Yoga. Wishing you a rapid recovery.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO